MathSciNet Relay Station
MathSciNet bibliographic data
MR877602 60H05 (26D15 60G44)
Burkholder, D. L. A sharp and strict $L^p$-inequality for stochastic integrals. Ann. Probab. 15 (1987), no. 1, 268–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement